# SDR AWXA200300708

- Difficulty date: June 18, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 9,347 hours, 3,672 cycles
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: FE12710004
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK FOUND THE R-1 DOOR ASSIST BOTTLE WOULD NOT HOLD PRESSURE. MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR DAMPER CYLINDER SHEAR PIN AND PUNCTURE DISK IAW 52-11-14-401, OPERATIONAL CHECK WAS GOOD.
